Thread: Grrrr. Another rant
03-23-2012, 03:19 PM #1
Grrrr. Another rant
I have seen so many Gilenya users posting that they have had fatigue.
I had fatigue before Gilenya and it was miserable. The day I started Gilenya - my fatigue increased 4-fold. While on Gilenya, my fatigue was even more miserable.
When I mentioned this to my neuro NP? She looked at me like she was baffled and said that wasn't normal.
Me? I was dumbfounded.
Not normal? (Keep in mind that they think everything with me is NOT normal).
I asked the specialty pharmacy people who deliver it. They said that fatigue was one of the symtoms noted in the trials. I've asked other Gilenya users about their fatigue and, while some people don't have fatigue issues, I've run into many more users who say they have fatigue issues.
Why would the Neuro NP disclaim the fatigue as related to the Gilenya? I am furious about that.
This is NOT in my head! Is she not informed? Is it not something they've had to deal with before and they are trying to lump me in with everyone else's experiences...and discount me experience?
I want to scream at her! Just because it might not be normal in their experience doesn't mean it's not happening!
I truly think this is why MS patients got the rap they got before MRIs! People did not believe us! Especially if your symptoms are not something people can see! MS is devastating enough and I cope but THIS is what makes me want to CRY about it.Dx 4/02Brain & spinal lesionsCurrent DMD: Betaseron (again)
03-23-2012, 08:56 PM #2.
- Join Date
- Nov 2011
- Eugene, Oregon
After a couple of days on Gilenya, my fatigue was overbearing. Early to bed every night, and glassy-eyed through much of the day. I was told it looked like my soul had left my body.
Is my case normal, average, or typical? Maybe not. But it's not uncommon, either. I wanted so bad for the drug to work for me, but it didn't. Thank goodness for so many other treatment options now and in the near future.
03-27-2012, 05:37 AM #3
They are not informed, not with Gilenya anyway. I am my neuros first patient on G. I think they should be though! I can understand your frustration.
03-27-2012, 09:51 PM #4Registered Member
- Join Date
- Jul 2005
- United States
I have fatigue also. I almost fell off my chair while on the computer caused I dozed off for a second. I take acetyl L carnitine, but that isn't enough. My white blood count is below normal, but I thought it was the low red blood cell count that caused fatigue. I have a cousin now on chemo whose white cell count dropped below normal and she is tired all the time and her doc told her low white cells cause fatigue
03-28-2012, 05:53 PM #5Registered Member
- Join Date
- Jan 2010
- New Hampshire
I have been wondering about fatigue with G. I have only been on G for two months. I have had 2-3 episodes of what I would consider true fatigue (where I am just about unable to move or function), however I am tired and have low energy alot of the time.
I don't know if this started when I started G, but it seems to be gradually getting worse.
Has anyone had a very gradual increase in tiredness/fatigue with G ?
04-09-2012, 05:04 AM #6
My first neuro said that pain wasn't indicated with MS. I was told by Copaxone people that my nightmares couldn't be attributed to Copaxone--they'd never heard of it, but when I Googled it I read that a lot of people had this problem. I don't necessarily have more fatigue on Gilenya, but my sleep patterns are screwed up.
04-12-2012, 07:24 PM #7
Gylenia makes me tired period. I have 6 months on it and my life is not the same. I just can't exercise anymore. I was waking at 5 am before while on Avonex to go to the gym, now I am always weak and tired. It fixes somethings and thrashes others.